# SDR AALA202403196793

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 71,323 hours, 27,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY CYLINDER ACCUMULATOR BELOW P.S LIMITS (PRESSURE AT 740 AT 10.5 CELSIUS). ACCOMPLISHED SERVICING OF R4 DOOR EMERGENCY CYLINDER ACCUMULATOR.
